Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google
no luck yet
  • ome
    Posts: 3
    Hi all

    just thought i would clarify some stuff if poss
    i have tried the standard aneros a couple of times, no luck only somevery small twitches but nothing very pleasurable. i understand it takes patience and will continue with it
    in the meantime i wondered if anyone has experienced these effects:

    1) it seems to exacerbate my prostatitis a bit atleast temporarily
    2) it gives me a bad a stomach regularly between a day or 2 after i use it

    the latter i thought might be due to the lube(KY) or the latex on the condom, but im baffled to be honest.
    ive read about condoms and its pros and cons and although the cons win out im a bit wary of putting a non sterile thing in my backside. any1 had any probs on that front?

    any advice and experience would be appreciated

    regards, Ome